# SDR CA100105002

- Difficulty date: January 5, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,096 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Broken
- Location: Magneto
- Part time: 549 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MECHANIC CONDUCTING A SCHEDULED 50 HOUR INSP NOTICED THAT THE IMPULSE COUPLING DID NOT HAVE THE USUAL "SNAP" WHILE ROTATING THE PROP. A PAWL SPRING WAS FOUND BROKEN AND THE REMAINING SPRING FELT VERY WEAK.
